Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 24, 2015, 10:31 PM EDT for Caroline County, Maryland. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2015, 10:31 PM EDT (02:31 UTC)
- Expired
- Aug 24, 2015, 11:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Philadelphia/Mount Holly
County Caroline County, MD
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783
WWUS81 KPHI 250231
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 PM EDT MON AUG 24 2015
MDZ015-019-020-250300-
CAROLINE-TALBOT-QUEEN ANNE'S-
1031 PM EDT MON AUG 24 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TALBOT...SOUTH CENTRAL
QUEEN ANNE'S AND CAROLINE COUNTIES...
AT 1030 PM EDT...A STRONG THUNDERSTORM WAS NEAR EASTON...MOVING EAST
AT 15 MPH.
WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...DENTON...FEDERALSBURG...GREENSBORO...RIDGELY...TRAPPE...
PRESTON...OXFORD...QUEEN ANNE...CHOPTANK...COPPERVILLE...HARMONY...
TANYARD...SKIPTON...AGNER...WINDYHILL...GRIFFIN...MATTHEWS...CORDOVA
AND HAMBLETON.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3899 7577 3868 7575 3869 7577 3868 7580
3870 7580 3871 7584 3870 7590 3868 7593
3868 7594 3864 7597 3864 7615 3867 7617
3890 7618
TIME...MOT...LOC 0230Z 260DEG 15KT 3883 7607
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 24, 9:50 PM EDT, 41 minutes earlier.
Area forecast discussion, Aug 24, 9:50 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 950 PM EDT MON AUG 24 2015 .SYNOPSIS... A COLD FRONT OVER CENTRAL PENNSYLVANIA WILL MOVE INTO OUR AREA LATE TONIGHT AND OFF THE COAST ON TUESDAY. A HIGH PRESSURE SYSTEM FROM THE NORTHERN PLAINS IS EXPECTED TO REACH THE FORECAST AREA ON FRIDAY AND MOVE OFFSHORE ON SATURDAY. THE HIGH PRESSURE SYSTEM IS THEN PREDICTED TO REMAIN NEARLY STATIONARY OFF THE EASTERN SEABOARD ON SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 9 PM EDT...THE COLD FRONT WAS JUST ENTERING WESTERN SECTIONS OF THE REGION. THUNDERSTORMS, ALTHOUGH LIMITED IN COVERAGE, HAVE BEEN STRONGER THAN PREVIOUSLY ANTICIPATED, ESPECIALLY IN THE DELMARVA REGION. IT LOOKS LIKE THE INSTABILITY JUST AHEAD OF THE FRONT WAS POORLY MODELED, WITH THE 00Z KIAD SOUNDING SHOWING AROUND 1500 J/KG OF MOST UNSTABLE CAPE. STILL, WITH LIMITED COVERAGE, AND A SLIGHTLY FASTER ARRIVAL OF THE FRONT, IT LOOKS LIKE MOST AREAS WILL REMAIN DRY. SO DECREASED POPS FOR MOST LOCATIONS EXCEPT DELMARVA. WITH REGARDS TO TEMPERATURES AND WINDS, ANOTHER MILD NIGHT IS IN STORE OVERALL AS MOST OF THE REGION WILL CONTINUE WITH A SOUTH TO SOUTHWEST WIND IN ADVANCE OF THE FRONT, BEFORE SHIFTING TO A WESTERLY DIRECTION DURING THE OVERNIGHT TO EARLY MORNING HOURS TUESDAY. OUR NORTHWEST ZONES WILL BEGIN TO FEEL THE COOLER/DRIER AIR ADVANCING INTO THE REGION AS MINIMUM TEMPS SHOULD BOTTOM OUT IN THE LOWER 60S. ELSEWHERE, LOW TEMPERATURES MAINLY IN THE UPPER/MID 60S ARE ANTICIPATED. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... THE PREVIOUSLY MENTIONED COLD FRONT WILL BE SLOWING AS IT TRIES TO EXIT THE COAST DURING THE DAYTIME TUESDAY. WITH THIS BOUNDARY LINGERING ACROSS OUR FAR EASTERN AREAS TO JUST OFFSHORE, SOME SCATTERED SHOWERS MAY HANG AROUND THROUGH THE MORNING HOURS, ESPECIALLY FOR LOCATIONS NEAR THE COAST. THEREAFTER, ANY REMAINING SHOWER ACTIVITY SHOULD BE PASSING OFFSHORE. OTHERWISE, FOR THE REMAINDER OF THE FORECAST AREA, A BROAD AREA OF HIGH PRESSURE TO OUR WEST, STRETCHING ACROSS THE PLAINS TO MIDWEST, WILL BEGIN TO BUILD EAST TOWARD OUR REGION. THIS WILL ALLOW FOR CLEARING SKIES THROUGH THE DAY, ACCOMPANIED BY WESTERLY WINDS BRINGING IN A DRIER AIRMASS. MODELED DEWPOINTS ARE SHOWN TO BE DROPPING INTO THE 50S FOR MUCH OF THE REGION BY THE AFTERNOON. FOR TEMPERATURES, WE PRIMARILY TOOK A MET/MAV GUIDANCE BLEND, AND WE ANTICIPATE HIGHS TO BE MAINLY IN THE 80S ACROSS THE REGION. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE 500MB INITIALIZATION HAS CONTINUED A RECENT TREND IN WHICH THE GFS LOOKS BETTER IN WRN NOAM WHILE THE WRF/NAM AND GFS LOOK EQUALLY AS GOOD FARTHER EAST ACROSS THE CENTRAL AND ERN CONUS AS WELL AS SOUTHERN CANADA. AT 850MB AND 925MB THE WRF/NAM INITIALIZATION WAS CLOSER THAN THE GFS. DP/DTING THE GFS INITIALIZATION, THE LEANING IS TOWARD A HIGHER AMPLITUDE PATTERN. DP/DTING THE GFS OVER THE UPCOMING WEEKEND, THERE IS NO RUN TO RUN CONTINUITY WITH THE SHORT WAVES AND PCPN. OVERALL A QUIET PERIOD AS AN ANOMALOUSLY DEEP TROF OVER THE EASTERN CONUS AT THE START OF THE LONG TERM LIFTS INTO NORTHEASTERN CANADA AND GETS REPLACED BY A MORE RIDGE DOMINATED PATTERN OVER THE CONUS. COOLER THAN NORMAL WEATHER (ESPECIALLY MIN TEMPS) AT THE START OF THE LONG TERM WILL SLOWLY BE TEMPERED AND BECOME WARMER THAN NORMAL BY THE END OF OUR DETERMINISTIC FORECASTS. BY MID TUESDAY EVENING ALL OF THE MODELS HAVE THE FRONT SUFFICIENTLY OFFSHORE TO KEEP THE DRY FORECAST GOING. DRIER AIR WILL BE FILTERING IN BEHIND THE FRONT AND WITH THE PREDICTED GRADIENT WEAK ENOUGH FOR DECOUPLING SHOULD BE A RELATIVELY COOL NIGHT IN SUBURBAN AND RURAL AREAS. STAT GUIDANCE HAS A REASONABLE TAKE ON THIS AND WE WENT PRETTY MUCH IN LINE. ON WEDNESDAY, THE DOMESTIC MODELS ARE KEYING ON OPPOSITE ENDS OF OUR CWA WITH LOW PCPN CHANCES, WITH THE GFS IN SUSSEX COUNTY DE AND THE NAM MUCH CLOSER TO SUSSEX COUNTY NEW JERSEY. DONT KNOW IF THE DP/DT TREND WITH THE GFS HAS BEEN CARRIED TOO FAR, BUT MOST OTHER 12Z MODELS ARE MORE PROGRESSIVE WITH THE TROF THAN THE GFS. ALSO THE GEFS MEAN IS FASTER. THIS REMOVES SUSSEX COUNTY DE FROM THE EQUATION. AT THE GEOGRAPHICAL OTHER END OF THE SPECTRUM, THE NAM BRINGS SHOWERS INTO THE NWRN PART OF OUR CWA. WHILE OTHER MODELS DO NOT IN SPITE OF DECENT PVA. THE LATTER PROBABLY BECAUSE PREDICTED MSTR IS LAGGING, BUT ALWAYS LIKED THE LOOK OF PVA VS MSTR AS A BETTER PREDICTOR AT THIS FORECAST TIME RANGE. WE ARE GOING TO KEEP IN THE LOW CHANCE POPS. PATTERN HAS A VERY AUTUMNAL LOOK TO IT FOR OUR NWRN CWA. BOTH MODELS PREDICTED THERMAL FIELDS SUPPORT HIGHER GFS MOS FOR MAX TEMPS. SIMILAR SCENARIO FOR WEDNESDAY NIGHT WHERE THE GRADIENT LOOKS LOOSE ENOUGH FOR DECOUPLING AND ANOTHER PLEASANT NIGHT, ESPECIALLY OUTLYING AREAS. WE DO NOT BELIEVE THE DAYTIME CU SHOULD BE TRAPPED UNDER THE INVERSION, BUT THAT IS ONE SCENARIO THAT MIGHT MAKE OUR MIN TEMPS TOO LOW. THE LAST OF THE SHORT WAVES BEFORE THE TROF FLATTENS IS PREDICTED TO COME THROUGH ON THURSDAY. HERE WE GET TOO FAR OUT IN TIME TO HAVE CONFIDENCE IN THE SHORT WAVE PLACEMENT. WE ARE DEFERRING TO CONSENSUS AND MODEL QPF. WHILE WE WILL SHOW A DIURNAL INCREASE IN SKY COVER, WE WILL GO POPLESS. PREDICTED THERMAL FIELDS SUGGEST A 2-3F BUMP DOWN IN MAX TEMPS WHICH WE FOLLOWED. THE THERMAL TROF AND THE END OF THE COOLER NIGHTS WILL OCCUR ON THURSDAY NIGHT. THE AIR MASS MODIFICATION WILL START ON FRIDAY. BECAUSE OF THE RELATIVELY CHILLY START, HIGHS ARE NEARLY THE SAME AS THURSDAY. OVER THE WEEKEND A NON GFS MODELING CONSENSUS HAS A CENTRAL CONUS WEAK TROF SHEARING OUT AND A COLD FRONT FROM EASTERN CANADA DISSIPATING BEFORE REACHING OUR CWA. AS THE PREVIOUS SHIFT MENTIONED, WHILE THERE IS A CHANCE (VS NO CHANCE ON FRIDAY)FOR PCPN NEITHER 12Z MODEL CONSENSUS SCENARIO SUPPORTS A HIGH ENOUGH CONFIDENCE TO INCLUDE A CHANCE. WE ARE MUCH MORE CONFIDENT THAT THE UPWARD TREND IN TEMPERATURES WILL CONTINUE OVER THE WEEKEND AND INTO MONDAY. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. FOR THE 00Z TAFS...EXPECT MOSTLY VFR CONDITIONS, UNLESS A TAF SITE IS DIRECTLY IMPACTED BY A SHRA OR THUNDERSTORM, IN WHICH CASE MVFR OR EVEN BRIEF IFR CONDITIONS ARE POSSIBLE. AT THIS POINT THOUGH, COVERAGE IS QUITE LIMITED, SO IT IS QUITE UNCERTAIN AS TO IF ANY TAF SITE WILL BE AFFECTED. SEVERAL MODELS CONTINUE TO SHOW A POTENTIAL FOR LOW CLOUDS AND BR BETWEEN 06 AND 15Z FOR MANY TAF SITES. HOWEVER, IT LOOKS LIKE THE COLD FRONT, AND THUS DRIER AIR, WILL BE SLIGHTLY FASTER THAN PREVIOUSLY EXPECTED. PLUS, THE TREND OVER THE LAST SEVERAL NIGHTS HAS BEEN FOR THE CONDITIONS TO BE DRIER THAN EXPECTED. SO HAVE LEFT THIS OUT OF THE TAFS FOR NOW. OTHERWISE, EXPECT VFR CONDITIONS THROUGH THE DAY TOMORROW. OUTLOOK... TUESDAY NIGHT THROUGH SATURDAY...PREDOMINATELY VFR CONDITIONS. EVERY LATE NIGHT/EARLY MORNING SOME LOW CLOUDS AND FOG ARE POSSIBLE AT MORE RURAL AIRPORTS, ESPECIALLY IF LOCATED IN VALLEYS OR NEAR CREEKS OR RIVERS. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH TONIGHT AND TUESDAY. A GENERAL SOUTHERLY FLOW WILL CONTINUE THROUGH MOST OF TONIGHT IN ADVANCE OF A COLD FRONT, FOLLOWED BY A WIND SHIFT TO THE SOUTHWEST/WEST FOR THE WATERS ONCE THE FRONT NEARS AND SLOWLY PASSES BY TO THE EAST LATER ON TUESDAY. THERE COULD BE SOME WIND GUSTS AT TIMES TO AROUND 20 KNOTS. IN ADDITION, SEAS FOR THE COASTAL WATERS WILL AVERAGE IN THE 3 TO 4 FOOT RANGE. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT AND INTO TUESDAY AS THE COLD FRONT NEARS AND PASSES OFFSHORE. GUSTY WINDS WILL BE POSSIBLE WITH THESE STORMS. OUTLOOK... TUESDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED AS A BUILDING HIGH PRESSURE SYSTEM REACHES AND THEN REMAINS NEAR OUR COASTAL WATERS. && .TIDES/COASTAL FLOODING... TIDES ALONG THE CHESAPEAKE BAY WILL BE HIGHER THAN NORMAL FOR THE HIGH TIDE TUESDAY MORNING. HOWEVER, AT THIS TIME, GUIDANCE SHOWS THE HIGH TIDE JUST BELOW MINOR FLOODING THRESHOLDS AND AT CAMBRIDGE, OBSERVATIONS ARE RUNNING SLIGHTLY BELOW GUIDANCE CURRENTLY. SO DO NOT PLAN ON ANY COASTAL FLOOD WARNING FOR THE CHESAPEAKE NORTH EASTERN SHORE AT THIS TIME, BUT WILL CONTINUE TO WATCH CLOSELY. && .RIP CURRENTS... THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS ALONG THE NEW JERSEY SHORE ON TUESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG/GIGI NEAR TERM...JOHNSON/KLINE SHORT TERM...KLINE LONG TERM...GIGI AVIATION...DRAG/GIGI/JOHNSON MARINE...DRAG/GIGI/KLINE TIDES/COASTAL FLOODING... RIP CURRENTS...
Hazardous weather outlook, Aug 24, 9:07 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 907 PM EDT MON AUG 24 2015 NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-070-071- 101>106-260115- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 907 PM EDT MON AUG 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-260115- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 907 PM EDT MON AUG 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS ON TUESDAY ALONG THE NEW JERSEY SHORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-260115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 907 PM EDT MON AUG 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS OVERNIGHT COULD PRODUCE GUSTY WINDS NEAR 34 KT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-260115- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE- 907 PM EDT MON AUG 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS THROUGH THE LATE EVENING HOURS ARE POSSIBLE WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 24, 8:04 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT MON AUG 24 2015
MDZ008-012-250045-
CECIL-KENT-
804 PM EDT MON AUG 24 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KENT AND SOUTH
CENTRAL CECIL COUNTIES...
AT 803 PM EDT...A STRONG THUNDERSTORM WAS NEAR BOWLEYS QUARTERS...OR
NEAR MIDDLE RIVER...MOVING EAST AT 20 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...WILL LIKELY
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH AREAS OF HIGH WATER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS
THIS STORM WILL BE NEAR...
NEWTOWN AROUND 835 PM EDT.
BETTERTON AND KENNEDYVILLE AROUND 845 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PERRYVILLE.
LAT...LON 3928 7620 3929 7617 3932 7618 3934 7616
3933 7614 3937 7611 3937 7606 3943 7599
3946 7601 3952 7598 3955 7603 3955 7608
3957 7609 3958 7594 3925 7593 3925 7622
TIME...MOT...LOC 0003Z 268DEG 16KT 3936 7633
ROBERTSONSpecial weather statement, Aug 24, 8:14 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 814 PM EDT MON AUG 24 2015 NJZ007-PAZ055-062-250100- WARREN-MONROE-NORTHAMPTON- 814 PM EDT MON AUG 24 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN... NORTHEASTERN NORTHAMPTON AND SOUTHEASTERN MONROE COUNTIES... AT 813 PM EDT...A STRONG THUNDERSTORM WAS OVER BRODHEADSVILLE...OR 13 MILES SOUTH OF MOUNT POCONO...MOVING NORTHEAST AT 20 MPH. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...WILL LIKELY CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH AREAS OF HIGH WATER. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS LOCATIONS IMPACTED INCLUDE... EAST STROUDSBURG...STORMVILLE...SCOTRUN...ROSSLAND...TANNERSVILLE... REEDERS...HERNYVILLE...BRODHEADSVILLE...MCMICHAEL...KUNKLETOWN... DELAWARE WATER GAP...ANALOMINK...SUN VALLEY...PARADISE VALLEY... GILBERT...ALPINE MOUNTAIN...KRESGEVILLE...SAYLORSBURG...STROUDSBURG AND PORTLAND. LAT...LON 4082 7547 4093 7554 4116 7527 4094 7506 TIME...MOT...LOC 0013Z 234DEG 17KT 4093 7542 ROBERTSON
Special weather statement, Aug 24, 9:27 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 PM EDT MON AUG 24 2015
NJZ001-007-PAZ055-062-250215-
SUSSEX-WARREN-MONROE-NORTHAMPTON-
927 PM EDT MON AUG 24 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...SOUTHWESTERN
SUSSEX...NORTHEASTERN NORTHAMPTON AND EAST CENTRAL MONROE COUNTIES...
AT 926 PM EDT...A STRONG THUNDERSTORM WAS OVER DELAWARE WATER GAP...
OR 15 MILES SOUTHEAST OF MOUNT POCONO...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWTON...EAST STROUDSBURG...BLAIRSTOWN...HOPE...ANDOVER...
MILLBROOK...GREENDELL...COLUMBIA...CRANDON LAKES...ECHO LAKE...WERRY
LAKE...FLATBROOKVILLE...FIVE POINTS...DELAWARE WATER GAP...
ALLAMUCHY-PANTHER VALLEY...STROUDSBURG...PORTLAND...HIDDEN LAKE...
SHAWNEE AND MARSHALLS CREEK.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4094 7469 4088 7516 4098 7524 4112 7506
4108 7503 4109 7500 4116 7490 4121 7487
TIME...MOT...LOC 0126Z 235DEG 17KT 4097 7514
JRKSpecial weather statement, Aug 24, 9:44 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT MON AUG 24 2015
DEZ001-002-MDZ008-012-015-019-020-250230-
KENT-NEW CASTLE-CECIL-CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
944 PM EDT MON AUG 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHWESTERN KENT...NORTHEASTERN KENT...SOUTHEASTERN
CECIL...QUEEN ANNE'S...NORTHERN CAROLINE AND NORTHEASTERN TALBOT
COUNTIES...
AT 943 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEWTOWN TO NEAR CHURCH HILL TO NEAR WYE MILLS...AND
MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...WILL LIKELY
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH AREAS OF HIGH WATER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS WILL BE NEAR...
SUDLERSVILLE AND CRUMPTON AROUND 950 PM EDT.
MILLINGTON AROUND 955 PM EDT.
KENNEDYVILLE...HOPE AND CARVILLE AROUND 1000 PM EDT.
HARTLY AND JUMPTOWN AROUND 1005 PM EDT.
OAKLAND...RIDGELY AND HAZLETTVILLE AROUND 1010 PM EDT.
CLAYTON...GREENSBORO...CECILTON AND MASSEY AROUND 1015 PM EDT.
DOVER...SMYRNA...CHESWOLD...GOLDSBORO...SASSAFRAS...WARWICK AND
DELANEY CORNER AROUND 1020 PM EDT.
SANDTOWN AND BOHEMIAS MILLS AROUND 1025 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE QUEENSTOWN...
KINGSTOWN...ODESSA...TOWNSEND...MARYDEL...GALENA...BARCLAY...
HILLSBORO...KENTON AND HENDERSON.
LAT...LON 3895 7622 3912 7607 3928 7621 3929 7617
3932 7618 3934 7616 3933 7614 3937 7611
3937 7606 3942 7600 3950 7568 3922 7552
3892 7577 3887 7620
TIME...MOT...LOC 0143Z 256DEG 28KT 3932 7615 3915 7593 3892 7611
ROBERTSONSpecial weather statement, Aug 24, 9:51 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT MON AUG 24 2015
MDZ019-020-250230-
CAROLINE-TALBOT-
951 PM EDT MON AUG 24 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TALBOT AND CENTRAL
CAROLINE COUNTIES...
AT 950 PM EDT...A STRONG THUNDERSTORM WAS OVER TALBOT...OR 11 MILES
WEST OF EASTON...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...WILL LIKELY
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH AREAS OF HIGH WATER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM WILL BE NEAR...
ST. MICHAELS AROUND 1000 PM EDT.
COPPERVILLE AROUND 1010 PM EDT.
EASTON AROUND 1025 PM EDT.
MATTHEWS...TANYARD AND CORDOVA AROUND 1030 PM EDT.
LAT...LON 3883 7630 3885 7627 3878 7621 3879 7619
3886 7620 3887 7616 3892 7577 3874 7587
3875 7622 3876 7622 3875 7630 3876 7630
3878 7629 3875 7632 3875 7634
TIME...MOT...LOC 0150Z 263DEG 16KT 3880 7628
ROBERTSONSpecial weather statement, Aug 24, 10:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 PM EDT MON AUG 24 2015
MDZ015-019-020-250300-
CAROLINE-TALBOT-QUEEN ANNE'S-
1031 PM EDT MON AUG 24 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TALBOT...SOUTH CENTRAL
QUEEN ANNE'S AND CAROLINE COUNTIES...
AT 1030 PM EDT...A STRONG THUNDERSTORM WAS NEAR EASTON...MOVING EAST
AT 15 MPH.
WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...DENTON...FEDERALSBURG...GREENSBORO...RIDGELY...TRAPPE...
PRESTON...OXFORD...QUEEN ANNE...CHOPTANK...COPPERVILLE...HARMONY...
TANYARD...SKIPTON...AGNER...WINDYHILL...GRIFFIN...MATTHEWS...CORDOVA
AND HAMBLETON.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3899 7577 3868 7575 3869 7577 3868 7580
3870 7580 3871 7584 3870 7590 3868 7593
3868 7594 3864 7597 3864 7615 3867 7617
3890 7618
TIME...MOT...LOC 0230Z 260DEG 15KT 3883 7607
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 8:40 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Aug 24, 9:27 PM EDT | Special Weather Statement | PHI | Warren | 48 min |
| Aug 24, 9:36 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 3 hr |
| Aug 24, 8:14 PM EDT | Special Weather Statement | PHI | Monroe | 46 min |
| Aug 25, 1:37 AM EDT | Special Weather Statement | PHI | Monroe | 23 min |
| Aug 24, 8:04 PM EDT | Special Weather Statement | PHI | Cecil | 41 min |
| Aug 24, 8:52 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's, Talbot | 53 min |
| Aug 24, 9:44 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 46 min |
| Aug 24, 9:51 PM EDT | Special Weather Statement | PHI | Caroline | 39 min |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.